# SDR CALA2022022100463

- Difficulty date: February 19, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 61,325 hours, 26,529 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D531142302000
- Condition: Cracked
- Location: Fr 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FR16 DOOR STOP #1 HAS CRACK INDICATION IN LOWER IB HOLE, APPE ARS TO BE IN FRAME LAYER AT 5 O''CLOCK. GENERATED BY V892444 PER NR 9298275/36275 INSPECTIONS AT RH FR16 AT DOOR STOP FITTING #1 HOLE#3 AND #4 PER REACHES 38,829 TOTAL ACFT FC.PERFORM REPEAT INSP AT INTERVALS NO ALL WORK ACCOMPLISHED ON HAECO NR 9298275. PART 2 OF LATEST REV OF ECRA 5311-02764 ON OR BEFORE THE ACFT T TO EXCEED 12,300 FC THEREAFTER.IAW ECRA 5311-02764 PART 1.2. ACCOMPLISHED INTERIM REPAIR AT R1 FR16 DOOR STOP FITTING #1 IAW ECRA 5311-02764 PART 1.1. DIP GENERATED TO ACCOMPLISH INITIAL OK TO CARRY PER ECRA 5311-02764, ACP INITIAL INSP AT R/H FR16 AT TOMC-APPROVAL FROM SC1ELBYC COMMENT DOOR STOP FITTING #1 HOLE #3 & #4 PER PART 2 OF LATEST REV OF ECRA 5311-02764 ON OR BEFORE THE A/C REACHES 38829 TOTAL F/C''S. PER FORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 12300 F/C''S THERE AFTER. QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
